MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 14F X 32CM SPLIT CATH III

MEDICAL COMPONENTS, INC. 14F X 32CM SPLIT CATH III
Model Number ASPC32-3E.
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.Additional information regarding the incident has been requested.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When disconnecting the catheter, after to unscrew the line, the venous line has been "sectioned".
 
Additional Manufacturer Narrative
No device was returned for evaluation, no photographs provided.Multiple requests for clarification of event were not successful.The contract manufacturer conducted a review of the manufacture records for the lot number reported.There were no amvs (authorized manufacturer variance) or ncrs (non-conformance report) associated with the involved lot related to the failure mode.The device history record review indicated the catheter was manufactured according to standard operating procedures, qa procedures, and customer drawing specifications.Without the requested clarification of event it is not known what the issue is or what may have caused it.No further investigation is possible, a root cause cannot be determined.

Brand Name
14F X 32CM SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key14052177
Report Number2518902-2022-00025
Device Sequence Number4925389
Product Code MSD
UDI-Device Identifier00884908003895
UDI-Public884908003895
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/19/2025
Device Model NumberASPC32-3E.
Device Catalogue NumberASPC32-3E.
Device Lot NumberMPKG550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown